Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rawr1987

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

4 Followers

About rawr1987

  • Rank
    New Member
  • Birthday April 18

Profile Information

  • Gender
    Male
  • Location
    california
  1. maybe the fish???? did u eat sushi?? fish carry bacteria that can stay in your stomach ..
  2. i feel ur pain .. lately i been avoiding mirrors it sucks... i cant even look at my family in the eye when i talk to them.. is bad... but i learned that i just need to get mu stuff done no matter how bad and shitty i feel because of my skin. hang in there
  3. HI EVERYONE! I'm from california and have been struggling with acne for quite some time now. i never had really really bad acne but it was bad enough for me at least to go see a doctor. this was a couple of years ago when i was around 19 . the doctor put me on accutane and that was the cure really i had flawless skin i would get compliments almost on my the daily basis on how beautiful my skin was.... like 2 years after i got off of it my acne came back, it wasn't nearly as bad as before but i
  4. i feel ur pain... i had mild acne when i was 18 i went on accutane and it cleared i had perfect flawless skin for like 5 years. until recently im starting to break out again ...its horrible i dont even want to go out I'm so embarrassed.... im thinking about going on accutane again but im hesitant becuase of the side effects... have u asked your doctor about accutane?
  5. hi everybody ! I'm kinda new to this forum but so far i love how kind and helpful people are here . last year i was on my second course of accutane which worked wonders on my seborreic dermatitis on my scalp and my mild acne . but towards the end of the treatment i started to flush horribly. i cudnt be out in the sun, a warm room or any stressful situations without flushing. i knew it was the accutane causing all of this so i decided i was gonna go off of it. so i did. within 3 months my redness
  6. i was diagnosed with seborreic dermatitis couples years ago. but i only have it on my scalp but i wonder if the doctor that diagnosed me was right? ithe skin on my scalp get pimple like bumps that fill with pus but these bumps are NEVER huge just small pimple but its really annoying when i get it on my hairline cause people can see it he only prescribed me ketokonazole shampoo which help to a certain extent but does not do much really. i kinda learned how to deal with this conditions over the y
  7. hello there . i have the same issue as u . so i was on accutane and at the end of the treatment i got facial redness and its such a horrible embarrasing problem. i know how u feel. the best thing for u to do it get laser treatments or IPL.( intense pulsed light. im getting mine in a month. i think u shud see a derm again and ask him about your options. keep me posted ill do the same
  8. u need to wait. im got off of acutane 5 months ago and and ihave one more month to go before i can get the laser treatment i want. just be patient. its better to wait that having the procedure done and ruining your skin for life. accutane makes the skin thin and ur skin does not heal properly so if u get laser done ull end up with bad scaring . and yeah i had red marks and they do fade away with time. i used a lotion with glycolic acid which worked wonders for me. u shud look it up.
  9. hi there!!! i was on my second course of accutane cause my acne came back after 2 years of being off of it. by the end of the treatment i started getting facial redness and flushing really bad. i cudnt even go out under the sun my skin was so sensitive. so i stopped taking acutane and its been 5 months since ive been of of it. and let me tell u i dont flush as bad as i used to and my skin is better but yeah i still have some redness that i cant get rid off and i wud say i flush like maybe once a
×